Posted by Dan (18.104.22.168) on September 09, 1999 at 11:04:19:
I have been taking Verapamil & Lithium since this session started three weeks ago. The results this time have been poorer than any time before. With 900mg of Lithium (3x300mg) and 540mg of Verapamil SR(3x180mg), I am still having HA about every other day, with a Kip level of 3-5. This is a big improvement over taking nothing at all -- daily HAs with a Kip level of 8-9.
I told my Dr about Remeron. He was familiar with it as an anti-depressant, and also for reducing migraine headaches. (I have, over the last ten years, taught him that CH are very different from migraines). He is not sure that the Remeron will work, but is willing to let me try it, and will give me samples to test.
Now the questions. Is 30mg the correct daily dosage? Do I just stop the Verapamil/Lithium and start the Remeron, or do I taper off? What are the expected side effects that I don't need to be concerned about? What are unusual side effects that I should be concerned about? Any other information that I need to be aware of?
Thank you all for your help.
Post a Followup